Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235604] of Pankaj K. Agarwal

Papers Published

  1. Agarwal, PK; Amenta, N; Sharir, M, Largest placement of one convex polygon inside another, Discrete & Computational Geometry, vol. 19 no. 1 (1998), pp. 95-104, ISSN 0179-5376
    (last updated on 2017/12/14)

    Abstract:
    We show that the largest similar copy of a convex polygon P with m edges inside a convex polygon Q with n edges can be computed in O(mn2 log n) time. We also show that the combinatorial complexity of the space of all similar copies of P inside Q is O(mn2), and that it can also be computed in O(mn2 log n) time.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320